MathSciNet Relay Station
MathSciNet bibliographic data
MR1739727 57R99 (19J25 46L87 54H11)
Higson, Nigel; Roe, John Amenable group actions and the Novikov conjecture. J. Reine Angew. Math. 519 (2000), 143–153.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement